Search the Community
4 results for tags: sideffects
Found 4 results
It seems there is NO HELP out there for those of us suffering from side effects after accutane. I have tried everything and my health in general - especially the health of my hair, skin & nails has so sharply declined and after several specialists, derm's endo's, skin therapists,multiple doctors visits, extensive tests, etc etc I am always told the same thing. " We dont know why.... "Insert issue here" . next question - "are you on medications"? Well No, but let me tell you what I ha
My entire body is dehydrating from the inside out. 12 month course of 60:40. Ive been overdosed. My hair is worse than a troll dolls and much thinner, My skin is destroyed, Im 31 and have my whole life ahead...but I cant live this way. I want my Sebum back. I am desperate for a way out. Please help me.
Please help Me... Severe sideffects. Now 18 months post 12 month course. 60:40 alternative. female 53 KG's. finished Dec'10. FFwd 3 mnths, HAIRLOSS - dryness-brittleness..been going 18 mnths now. Lost the majority of my long once thick beautiful hair. Lose hand fulls everyday, just falls out from the root. New hairs as wel as long hairs. Its not growing. Skin looks and feels gorgeous though, so I take the god with the bad and hold on with hope my hair will recover. FF'wd to May 2012.
I am a 26 year old female with cystic acne for 10+ years. After jumping through hoops, I am finally starting my accutane treament on Monday. I think I am as prepared as I can be, but a still a little nervous- as this is a pretty serious drug. I want to TRY to make the process as comfortable, easy & hydrating as possible, so I've accumulated some products before starting, but still on the hunt. I am looking for moisturizing, non stripping "simple" ingredients in every product that I use, but